Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 54, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 13, 2008, 1:37 PM CDT for Schuyler County, Illinois. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2008, 1:37 PM CDT (18:37 UTC)
- Expired
- May 13, 2008, 2:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Schuyler County, IL
The radar
The Lincoln radar (KILX), 120 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 1:55 PM CDT | HAIL 1 | Huntsville, IL | NICKEL TO QUARTER SIZE HAIL COVERED THE GROUND. REPORT RELAYED BY SHERIFF OFFICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1395 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 131837
SVRILX
ILC169-131930-
/O.NEW.KILX.SV.W.0054.080513T1837Z-080513T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
137 PM CDT TUE MAY 13 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 230 PM CDT.
* AT 137 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED 15 MILES SOUTHWEST OF
BROOKLYN...OR ABOUT 20 MILES WEST OF RUSHVILLE...AND WAS MOVING
NORTHEAST AT 38 MPH.
* LOCATIONS IMPACTED INCLUDE...
BROOKLYN...
RUSHVILLE...
LITTLETON...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4028 9092 4027 9045 4019 9046 4004 9065
4005 9069 4010 9072 4009 9083 4012 9091
4017 9093
TIME...MOT...LOC 1837Z 227DEG 33KT 4008 9091
$$
GOETSCH3 follow-up statements
000
WWUS53 KILX 131850
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
149 PM CDT TUE MAY 13 2008
ILC169-131930-
/O.CON.KILX.SV.W.0054.000000T0000Z-080513T1930Z/
SCHUYLER-
149 PM CDT TUE MAY 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SCHUYLER COUNTY...
AT 145 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL
UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF
CAMDEN...OR ABOUT 13 MILES WEST OF RUSHVILLE...MOVING NORTHEAST AT 38
MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
CAMDEN...
BROOKLYN...
LITTLETON...
RUSHVILLE...
RAY...
OTHER LOCATIONS AFFECTED INCLUDE...WEINBERG KING STATE PARK...
HUNTSVILLE AND BROOKLYN.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4028 9092 4027 9045 4019 9046 4004 9065
4005 9069 4010 9072 4009 9083 4012 9091
4017 9093
TIME...MOT...LOC 1849Z 229DEG 33KT 4012 9078
$$
GOETSCH000
WWUS53 KILX 131906
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
205 PM CDT TUE MAY 13 2008
ILC169-131930-
/O.CON.KILX.SV.W.0054.000000T0000Z-080513T1930Z/
SCHUYLER-
205 PM CDT TUE MAY 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SCHUYLER COUNTY...
AT 202 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL
UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 5 MILES EAST OF
CAMDEN...OR ABOUT 7 MILES NORTHWEST OF RUSHVILLE...MOVING NORTHEAST
AT 38 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
CAMDEN...
RUSHVILLE...
LITTLETON...
RAY...
OTHER LOCATIONS AFFECTED INCLUDE...WEINBERG KING STATE PARK...
HUNTSVILLE AND BROOKLYN.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4027 9045 4023 9045 4023 9046 4019 9046
4012 9055 4007 9063 4018 9091 4028 9092
TIME...MOT...LOC 1905Z 229DEG 33KT 4019 9066
$$
GOETSCH000
WWUS53 KILX 131930
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT TUE MAY 13 2008
ILC169-131940-
/O.EXP.KILX.SV.W.0054.000000T0000Z-080513T1930Z/
SCHUYLER-
230 PM CDT TUE MAY 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR SCHUYLER COUNTY EXPIRES AT 230
PM CDT...
AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4027 9045 4023 9045 4023 9046 4019 9046
4012 9055 4007 9063 4018 9091 4028 9092
TIME...MOT...LOC 1906Z 229DEG 33KT 4020 9065
$$
GOETSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 12:55 PM CDT, 42 minutes earlier.
Area forecast discussion, May 13, 12:55 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1255 PM CDT TUE MAY 13 2008 .DISCUSSION... ISSUED 1040 AM CDT TUE MAY 13 2008 FORECAST WAS UPDATED THIS MORNING FOR HIGHER CHANCES OF SHOWERS AND THUNDERSTORMS TODAY ESPECIALLY ACROSS SW COUNTIES FROM SPROINGFIELD TO ROBINSON SW. ALSO INCREASED CLOUD COVER A BIT. BREEZY SOUTH WINDS 15 TO 25 MPH AND GUSTY WILL HELP TEMPERATURES CLIMB INTO THE LOW TO MID 70S FOR HIGHS THIS AFTERNOON. RADAR MOSAIC SHOWS AREA OF SHOWERS AND SCATTERED THUNDERSTORMS OVER SW IL SW OF A SPRINGFIELD TO LAWRENCEVILLE LINE AND IN NE MO AND FAR SE IA AND MOVING ENE. THIS CONVECTION CAUSED BY WARM AIR ADVECTION AND MOISTURE ADVECTION WITH STRONG SOUTHERLY FLOW OVER THE MS VALLEY. ISOLATED STRONG TO SEVERE THUNDERSTORMS NEAR THE MS RIVER ALONG THE IL/MO BORDER THIS MORNING. 15Z/10 AM SURFACE MAP SHOWS 1024 MB HIGH PRESSURE OVER THE UPPER OHIO VALLEY AND EASTERN GREAT LAKES WHILE COLD FRONT EXTENDS FROM 1006 MB LOW PRESSURE OVER NORTH CENTRAL MN ACROSS FAR WESTERN IA TO CENTRAL KS AND 1005 MB LOW PRESSURE OVER CENTRAL OK. TEMPS OVER CENTRAL/SE IL WERE IN THE UPPER 50S AND LOWER 60S WHILE DEWPOINTS UP IN THE MID TO UPPER 40S. TIGHT PRESSURE GRADIENT OVER IL CAUSING BREEZY SOUTH WINDS 10 TO 20 MPH AND GUSTS IN THE 20S. MODELS MOVE COLD FRONT EAST INTO NW WI...EASTERN IA AND NW MO BY SUNSET AND INTO NW IL BY MIDNIGHT. SCATTERED CONVECTION LOOKS TO HOLD TOGETHER AS IT MOVES ENE ACROSS CENTRAL IL THIS AFTERNOON. SPC HAS SLIGHT RISK OF SEVERE STORMS WEST OF A BLOOMINGTON TO SHELBYVILLE LINE FOR LARGE HAIL AND GUSTY WINDS LATER THIS AFTERNOON AND EVENING FROM CONVECTION OVER NE MO. ALSO CONCERNED ABOUT STRONG CONVECTION MOVING INTO SE IL DURING MIDDAY AND COULD BE ISOLATED SEVERE STORMS WITH PENNY TO 1 INCH DIAMETER HAIL THERE. HIGHS BACK TO NORMAL THIS AFTERNOON IN THE LOW TO MID 70S WITH BREEZY SOUTH WINDS 15 TO 25 MPH AND GUSTS NEAR 30 MPH. HUETTL && .AVIATION... ISSUED 1255 PM CDT TUE MAY 13 2008 CONVECTION CHANCES SPREADING EAST INTO THE CENTRAL IL TAF SITES QUICKER THAN EARLIER THOUGHT...ESPECIALLY AT SPI WHERE AREA OF CONVECTION JUST WEST OF JACKSONVILLE AND MOVING ENE NEAR 30 MPH. AREAS OF CONVECTION ACROSS THE SW THIRD OF IL FROM RUSHVILLE TO EFFINGHAM SW IS AHEAD OF A COLD FRONT EXTENDING FROM EASTERN MN THROUGH WESTERN IA AND EASTERN KS. COLD FRONT TIMED TO MOVE EAST TO THE IL RIVER BY 09Z/WED...NEARING I-57 BY 12Z/WED AND EAST OF IL BY 15Z/WED. AREAS OF CONVECTION WILL SPREAD EAST ACROSS CENTRAL IL DURING THIS AFTERNOON AND CONTINUE THIS EVENING. CONVECTION MAY NOT REACH CMI UNTIL AFTER 00Z DUE TO STRONG UPPER LEVEL RIDGE JUST EAST OF IL. BREEZY SOUTH WINDS 15 TO 20 KTS AND GUSTS OF 20 TO 30 KTS THIS AFTERNOON TO DIMINISH TO AROUND 15 KTS TONIGHT AS COLD FRONT APPROACHES...THEN TURN WNW AROUND 12 KTS BEHIND THE COLD FRONT WED MORNING. MVFR CEILINGS AND VSBYS WITH CONVECTION TONIGHT AND LINGERING MVFR CEILINGS WED MORNING. BROKEN LOW CLOUDS MAY SCATTER OUT AT PIA BY 18Z/WED AND OVER REST OF TAF SITES DURING WED AFTERNOON. HUETTL && .PREV DISCUSSION... ISSUED 306 AM CDT TUE MAY 13 2008 SHORT TERM...TODAY THROUGH THURSDAY. WATER VAPOR SATELLITE IMAGERY SHOWS SPLITTING TROUGH OVER THE WESTERN CONUS...WITH NORTHERN STREAM ENERGY MOVING ACROSS MT/ND WHILE TROUGH CONTINUES TO DIG SOUTHWARD TOWARDS THE FOUR CORNERS REGION...WHERE IT WILL EVENTUALLY PINCH OFF INTO A CUTOFF LOW OVER THE DESERT SOUTHWEST. TROUGHING ACROSS THE ROCKIES HAS RESULTED IN LEE CYCLOGENESIS OVER THE GREAT PLAINS WITH ONE WEAK LOW IN WESTERN KS AND ANOTHER LOW OVER EASTERN SD WHICH WILL BECOME THE PRIMARY SFC FEATURE AS THE NORTHERN STREAM WAVE PUSHES EAST ALONG THE CANADIAN BORDER AND TOWARDS THE NORTHERN GREAT LAKES BY WEDNESDAY MORNING. PROFILERS AND VAD INDICATE PRETTY STRONG LOW LEVEL JET PUSHING 50-60 KTS FROM EASTERN KS INTO WESTERN WISCONSIN. WARM ADVECTION/ISENTROPIC LIFT ALOFT HAS ALLOWED SOME FAIRLY WIDESPREAD MID LEVEL CLOUD COVER TO DEVELOP JUST WEST OF THE MISSISSIPPI... AND WATER VAPOR IMAGERY INDICATES THERE MAY BE A SUBTLE SHORTWAVE EMBEDDED IN SOUTHWEST FLOW ALOFT OVER NW MISSOURI HELPING THINGS OUT TOO. AS THIS SYSTEM PUSHES EAST...IT WILL DRAG A COLD FRONT THROUGH THE MIDWEST...MOVING EAST OF THE MISSISSIPPI THIS EVENING. THE BIG QUESTION FOR TODAY IS WHETHER OR NOT UPSTREAM CONVECTION CAN BECOME ORGANIZED...PUSH AHEAD OF THE FRONT...AND SURVIVE AS IT MOVES INTO A LESS HOSPITABLE ENVIRONMENT EAST OF THE MISSISSIPPI. WHILE MY TENDENCY ALL WEEK HAS BEEN TO DOWNPLAY PRECIP POTENTIAL FOR THIS AFTERNOON...SHORT RANGE MODELS INCLUDING THE NAM... GEM- REGIONAL... AND ALL MEMBERS OF THE LOCAL ARW SUITE CONTINUE TO INDICATE CONVECTION DEVELOPING EARLY THIS AFTERNOON ON THE NOSE OF THE LOW LEVEL JET OVER SE IOWA/NE MISSOURI...BACK BUILDING SOUTHWARD INTO A MORE MOIST/UNSTABLE AIRMASS OVER CENTRAL MO...AND SPREADING WEAKENING SHRA/TSRA INTO OUR FAR WEST AFTER 3 PM. NOTE THAT OBSERVATIONS AND MODELS SUGGEST A FAIRLY NARROW BAND OF DEEP MOISTURE WILL RIDE JUST AHEAD OF THE FRONT. SFC DEWPOINTS IN THE 50S ARE CURRENTLY SEQUESTERED IN OK AND A SMALL CHUNK OF S/C KANSAS. SFC DEWPOINTS WILL STRUGGLE TO RISE INTO THE LOWER 50S BY MIDDAY WEST OF I-55 DUE TO NARROW WINDOW OF OPPORTUNITY FOR RETURN FLOW TO REPLENISH MOISTURE ACROSS THE AREA. NAM AND OTHER SHORT RANGE MODELS ALSO KEEP TONGUE OF HIGHEST H85 DEWS WEST OF THE RIVER THROUGH THE AFTERNOON HOURS. WARM/DRY LOW LEVEL AIRMASS RESULTS IN A PRETTY STRONG CAP OVER ILLINOIS. HOWEVER...THERE HAVE BEEN A FEW TIMES THIS YEAR ALREADY WHEN I/VE HUNG MY HAT ON AN INCONDUCIVE ENVIRONMENT EAST OF THE RIVER ONLY TO SEE ORGANIZED CONVECTION FIRE UP IN THE BETTER ENVIRONMENT TO THE WEST... AND MANAGE TO SURVIVE INTO THE WESTERN CWA. FOR THIS REASON...IT IS PROBABLY WISE TO KEEP A SMALL MENTIONABLE POP IN THE FAR WEST FOR LATE THIS AFTERNOON. EXPECT SHOWERS AND STORMS CLOSER TO FRONT TO PUSH ACROSS MUCH OF THE AREA TONIGHT. SVR THREAT SEEMS LIMITED DUE TO LACK OF SFC- BASED INSTABILITY...BUT MODEL SOUNDINGS SUGGEST FAIRLY STEEP MID- LEVEL LAPSE RATES WHICH COULD ENHANCE THE HAIL THREAT. FRONT WILL BE LOCATED NEAR OR JUST EAST OF I-57 BY WEDNESDAY MORNING. NOTE THE 00Z NAM APPEARED TO BE TOO QUICK IN PUSHING THE FRONT EAST OF THE AREA WEDNESDAY...POSSIBLY DUE TO ISSUES IN HANDLING CONVECTIVE OUTFLOW BOUNDARIES. FOLLOWED SOLUTION CLOSER TO THE GEM-REGIONAL/ECMWF/ARW SUITE WITH FRONTAL PROGRESSION...AND WILL CONTINUE TO HOLD ON TO SHOWER/ISO TSRA THREAT THROUGH MIDDAY WED IN THE FAR EAST. MODELS HAVE ALMOST UNANIMOUSLY FLIP-FLOPPED BACK TO A SOLUTION THAT INCREASES PRECIP THREAT AS DESERT SOUTHWEST LOW EJECTS EASTWARD. EARLIER TRENDS INDICATED AMPLIFYING PATTERN WOULD ALLOW THIS SYSTEM TO SHEAR OFF TO OUR SOUTH. NOW IT APPEARS COLD FRONT THAT MOVES THROUGH TUE/WED WILL STALL OUT IN AN EAST-WEST ORIENTATION SOMEWHERE AROUND THE I-64 CORRIDOR. IT IS STILL QUESTIONABLE HOW MUCH GULF MOISTURE THIS SYSTEM CAN PICK UP AND PUSH UP AND OVER LOW LEVEL BOUNDARY...ESPECIALLY WITH DRIER LOW LEVEL AIRMASS TRYING TO FILTER IN FROM THE NORTH. BASICALLY KEPT DAY SHIFTS POPS WITH JUST SOME MINOR TWEAKS...LOWERED POPS IN THE NORTH AND KEPT MENTIONABLE POPS SOUTH OF I-72/74. LONG TERM...FRIDAY AND SATURDAY. MEDIUM RANGE STILL LOOKS THE SAME...WITH HUGE RIDGE OFF THE WEST COAST... AND TROUGHING ACROSS EASTERN CANADA AND THE GREAT LAKES LASTING THROUGH THE WEEKEND. THIS WILL KEEP TEMPERATURES BELOW NORMAL. A WEAK DISTURBANCE EMBEDDED IN NORTHWEST FLOW APPEARS TO SIDE SWIPE THE AREA IN TIME FOR THE WEEKEND...AS THE HUDSONS BAY LOW PINWHEELS SOUTHEASTWARD TOWARDS LAKE HURON. 00Z ECMWF BRINGS H85 TEMPS BELOW ZERO AGAIN OVER ILLINOIS BY SUNDAY NIGHT. CONSIDERING THE FAIRLY DECENT CONSISTENCY...DECIDED TO DO THE DIRTY DEED AND INTRODUCE SOME MENTIONABLE LOW CHANCE POPS ACROSS THE NORTHERN AREAS OF THE CWA FOR SATURDAY. HARDIMAN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 13, 9:07 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 907 AM CDT TUE MAY 13 2008 ILZ027>031-036>038-040>043-047>053-141100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 907 AM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS CAN BE EXPECTED MAINLY ALONG AND WEST OF INTERSTATE 55 THIS MORNING WITH A FEW OF THE STORMS CAPABLE OF PRODUCING SMALL HAIL. THE GREATER THREAT FOR ISOLATED SEVERE STORMS WILL BE LATER THIS AFTERNOON INTO THE EARLY EVENING HOURS AS A COLD FRONT APPROACHES FROM THE WEST. PRESENT INDICATIONS SUGGEST THE PRIMARY THREAT WITH SOME OF THE STRONGER STORMS WILL BE FROM LARGE HAIL AND STRONG WINDS. THE SEVERE THREAT SHOULD GRADUALLY DIMINISH LATER THIS EVENING. MINOR FLOODING IS EXPECTED ALONG THE ILLINOIS RIVER AT BEARDSTOWN FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON INTO EARLY THIS EVENING...ROUGHLY FROM 400 PM UNTIL 10 PM. ILZ044>046-054>057-061>063-141100- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT- SHELBY-VERMILION- 907 AM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SHIFT EAST INTO CENTRAL ILLINOIS TONIGHT BRINGING WITH IT THE THREAT FOR THUNDERSTORMS. ALTHOUGH IT APPEARS THE BETTER PROSPECTS FOR SEVERE THUNDERSTORMS WILL BE TO OUR WEST THIS EVENING...A FEW OF THE THUNDERSTORMS TONIGHT IN OUR AREA WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL SHIFT JUST TO OUR EAST WEDNESDAY MORNING. THERE MAY BE A FEW THUNDERSTORMS LINGERING OVER PARTS OF EXTREME EAST CENTRAL AND SOUTHEAST ILLINOIS INTO THE AFTERNOON HOURS. THE THUNDERSTORM THREAT WILL SHIFT EAST OF THE ENTIRE AREA BY LATE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ066>068-071>073-141100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 907 AM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE IN SOUTHEAST ILLINOIS THIS MORNING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND BRIEF HEAVY DOWNPOURS. A COLD FRONT WILL SHIFT EAST INTO CENTRAL ILLINOIS LATER TONIGHT BRINGING WITH IT THE THREAT FOR THUNDERSTORMS. ALTHOUGH IT APPEARS THE BETTER PROSPECTS FOR SEVERE THUNDERSTORMS WILL BE TO OUR WEST THIS EVENING...A FEW OF THE THUNDERSTORMS TONIGHT IN OUR AREA WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS AND HEAVY RAINFALL. RIVER FLOODING WILL CONTINUE ALONG THE LITTLE WABASH RIVER NEAR CLAY CITY FOR THE NEXT COUPLE OF DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL BE MOVING ACROSS SOUTHEAST ILLINOIS WEDNESDAY MORNING. A FEW THUNDERSTORMS COULD LINGER THROUGH THE MORNING HOURS WEDNESDAY...MOVING OUT OF THE STATE BY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. MILLER
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 4:44 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 31 min |
| May 13, 5:10 PM CDT | Severe Thunderstorm Warning | ILX | Stark | 24 min |
| May 13, 5:16 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell, Woodford | 44 min |
| May 13, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 34 min |
| May 13, 5:49 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell, Woodford | 41 min |
| May 13, 6:20 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 40 min |
| May 13, 6:56 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 34 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.